# SDR ASAA1057481

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 8,229 hours, 2,719 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAN'T LOAD ROUTE INTO FMC.  DOESN’T LOAD ANY ROUTE OR PERFORMANCE.  CAN'T GET EXECUTE LIGHT TO ILLUMINATE.  C/W FIM TASK 34 61 00 810 836.  NO FAULTS NOTED.
